# SDR AALA202107280183

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 68,813 hours, 31,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGN ABOVE DOOR 2L HAS SEVERAL LIGHTS BURNED OUT. REPLACED R2 DOOR EXIT SIGN BULB PLATE OPERATIONS CHECK GOOD PER AMM 33-51-16.
